Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2014, 4:19 PM MDT for Washington County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 4:19 PM MDT (22:19 UTC)
- Expired
- Jun 6, 2014, 4:45 PM MDT
- In force
- 26 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Denver radar (KFTG), 123 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:38 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS55 KBOU 062219
SVRBOU
COC121-062245-
/O.NEW.KBOU.SV.W.0079.140606T2219Z-140606T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...
* UNTIL 445 PM MDT
* AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AKRON...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AKRON...OTIS AND PLATNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4001 10333 4024 10338 4034 10296 4010 10289
TIME...MOT...LOC 2219Z 249DEG 27KT 4015 10322
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RPK1 follow-up statement
211
WWUS55 KBOU 062242
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT FRI JUN 6 2014
COC121-062252-
/O.EXP.KBOU.SV.W.0079.000000T0000Z-140606T2245Z/
WASHINGTON CO-
442 PM MDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 445 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.
LAT...LON 4001 10333 4024 10338 4034 10296 4010 10289
TIME...MOT...LOC 2242Z 249DEG 27KT 4015 10322
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM MDT, 49 minutes earlier.
Area forecast discussion, Jun 6, 3:30 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 330 PM MDT FRI JUN 6 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 328 PM MDT FRI JUN 6 2014 ACTIVE AFTERNOON ON THE PLAINS AS SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG COLD FRONT MOVING INTO THE NORTHEAST PART OF THE STATE. MOIST SOUTHERLY WINDS ACROSS THE PLAINS SHOULD CONTINUE FEEDING INTO THESE STORMS FOR THE NEXT FEW HOURS. WILL HAVE HIGH POPS ON THE PLAINS THIS EVENING. FURTHER TO THE WEST...A WEAK UPPER LEVEL DISTURBANCE CONTINUES MOVING ACROSS UTAH THIS AFTERNOON. AS THE IMPULSE MOVES OVER COLORADO TONIGHT...IT MIGHT KEEP SCATTERED SHOWERS GOING OVER THE MOUNTAINS THROUGH MIDNIGHT. ON THE PLAINS...AFTER THE EVENING CONVECTION MOVES EAST OF COLORADO...COOL MOIST AIR WILL MOVE IN FROM THE NORTH AND NORTHEAST. THE UPSLOPE FLOW AND MOIST AIRMASS SHOULD BE SUFFICIENT TO PRODUCE STRATUS ACROSS MUCH OF NORTHEAST COLORADO BY MORNING. MUCH COOLER TEMPERATURES ARE EXPECTED TOMORROW DUE TO THE CONTINUING NORTHERLY FLOW. DAYTIME HEATING TOMORROW WILL DE- STABILIZE THE AIRMASS BY AFTERNOON. BY LATE IN THE AFTERNOON...CAPPING INVERSIONS WILL BE BROKEN AND SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME SEVERE WEATHER WILL AGAIN BE POSSIBLE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 328 PM MDT FRI JUN 6 2014 SOME SHOWERS AND STORMS POSSIBLE SATURDAY EVENING...MAINLY ACROSS THE PLAINS. SHEAR WEAK SO NO SEVERE STORMS EXPECTED. PRECIPITABLE WATER VALUES RANGE FROM 0.60 INCHES ALONG FOOTHILLS TO CLOSE TO 0.90 FAR EASTERN PLAINS...SOME SOME BRIEF HEAVY RAIN POSSIBLE WITH A FEW OF THE STORMS. A FEW SHOWERS OR STORMS TO LINGER OVERNIGHT WITH LIFT AHEAD AN APPROACHING TROUGH. FOR SUNDAY...TROUGH MOVES ACROSS COLORADO SUNDAY WITH THE AXIS OVER EASTERN PLAINS DURING THE AFTERNOON. MID LEVEL QG ASCENT INCREASES WITH TROUGH. SOUTHEAST SURFACE FLOW ACROSS THE PLAINS BY THE AFTERNOON WITH SOME HINTS OF A CYCLONE DEVELOPING NEAR DENVER. WESTERLY FLOW ALOFT TO GENERATE SOME SHEAR. CAPES LOOK TO BE AROUND 1000 J/KG IN THE DENVER AREA AND ADJACENT PLAINS. SHOULD SEE A DECENT CHANCE OF STORMS DEVELOPING MOST AREAS BY THE AFTERNOON. A FEW SEVERE STORMS POSSIBLE ACROSS THE PLAINS... MAINLY ACROSS EASTERN ADAMS AND EASTERN ARAPAHOE COUNTIES IN THE AREA OF THE GREATEST CAPE VALUES. PRECIPITABLE WATER VALUES RANGE FROM AROUND 0.70 IN THE DENVER AREA TO NEARLY AN INCH FAR EASTERN PLAINS. SOME STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...BUT DECENT WESTERLY STORM MOTION SHOULD KEEP STORMS MOVING. THE TROUGH MOVES INTO KANSAS BY MIDNIGHT WITH THE MID LEVEL ASCENT SHIFTING EAST. ACTIVITY TO DECREASE FROM WEST TO EAST AS A RESULT. BEST CHANCE FOR STORMS TO BE GENERALLY EAST OF A FORT MORGAN TO LIMON LINE. MODELS SHOW CAPE VALUES DECREASING TO AROUND 300 J/KG...SO SEVERE STORMS NOT EXPECTED DURING THE EVENING. A FEW STORMS COULD LINGER BEYOND MIDNIGHT ACROSS THE FAR EASTERN PLAINS OTHERWISE CLEARING SKIES EXPECTED WITH INCREASING SUBSIDENCE. ON MONDAY...A DRIER AND SUBSIDENT AIRMASS WILL BE OVER COLORADO WITH NORTHWEST FLOW ALOFT. SOME LINGERING MOISTURE OVER THE MOUNTAINS FOR A FEW AFTERNOON AND EVENING THUNDERSTORMS. AIRMASS STILL BE FAIRLY COOL WITH HIGHS IN THE LOWER AND MIDDLE 70S ACROSS THE PLAINS. UPPER RIDGE BUILDS OVER THE AREA TUESDAY WITH UPPER TROUGH OVER NORTHERN AND CENTRAL PLAINS. WEAKENING SUBSIDENCE WITH A BIT OF MID LEVEL ASCENT OVER MOUNTAINS. SOME INCREASE IN MOISTURE FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE MOUNTAINS AND ALONG THE FOOTHILLS. ENOUGH SUBSIDENCE ACROSS PLAINS TO KEEP THINGS DRY. AIRMASS WARMS FURTHER WITH READINGS IN THE LOWER AND MIDDLE 80S ACROSS THE PLAINS AND MAINLY 60S OVER THE HIGH COUNTRY. FOR THE LATER PERIODS...WEDNESDAY THROUGH FRIDAY. WEAK UPPER TROUGH MOVES OVER COLORADO WEDNESDAY AND THURSDAY WITH MID LEVEL ASCENT AND WESTERLY FLOW ALOFT. ENOUGH MOISTURE COMBINING WITH THE LIFT FOR A SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS...MAINLY ACROSS MOUNTAINS. FLOW ALOFT BECOME SOUTHWEST FRIDAY AS UPPER TROUGH MOVES INTO NORTHERN GREAT BASIN. FLOW TO BRING DRIER AIR INTO THE REGION...WILL KEEP STORMS OUT OF THE FORECAST FOR FRIDAY. TEMPERATURES TO BE WARM THROUGH THE PERIOD WITH HIGHS IN THE 80S ACROSS THE PLAINS AND MAINLY 60S IN THE HIGH COUNTRY. TEMPERATURES COULD REACH 90 DEGREES SOME LOCATIONS FRIDAY WITH THE DRY SOUTHWEST FLOW ALOFT. && .AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON) ISSUED AT 328 PM MDT FRI JUN 6 2014 INITIAL WAVE OF THUNDERSTORMS IS WELL EAST OF THE AIRPORT...SO THREAT FROM THUNDERSTORMS APPEARS TO BE OVER. ADDITIONAL SHOWER ACTIVITY WILL BE POSSIBLE LATER TONIGHT WITH CEILINGS AND VISIBILITIES REMAINING VFR. AFTER MIDNIGHT....AREAS OF STRATUS WILL BE FORMING ACROSS NORTHEAST COLORADO AND MOVING OVER THE AIRPORTS WITH MVFR CEILINGS AROUND SUNRISE. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 328 PM MDT FRI JUN 6 2014 MINIMAL SHOWER ACTIVITY OVER THE FOOTHILLS THIS AFTERNOON WILL ALLOW THE SPRING RUNOFF TO CONTINUE FROM EXCLUSIVELY SNOWMELT. COOLER TEMPERATURES MOVING INTO THE FOOTHILLS AND MOUNTAINS TOMORROW WILL FURTHER MODERATE THE SNOWMELT THROUGH THE WEEKEND. SHOWERS ON SATURDAY AND SUNDAY ARE AGAIN EXPECTED TO HAVE EASTWARD MOVEMENT...KEEPING THE RUNOFF IN CHECK. WARMER TEMPERATURES EXPECTED BY MID WEEK WHICH MAY INCREASE SNOWMELT. CURRENT ADVISORIES AND THE FLOOD WARNING IN GREELEY WILL REMAIN IN EFFECT FOR THE NEXT SEVERAL DAYS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...D-L AVIATION...DANKERS HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1120 AM MDT FRI JUN 6 2014 COZ030>051-071730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1120 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST COLORADO PLAINS BY EARLY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING OUT OF WYOMING AND THE NEBRASKA PANHANDLE...AND WILL DEVELOP SOUTHWARD THROUGH THE AFTERNOON AS THE FRONT PROGESSES. INDIVIDUAL STORM MOTIONS WILL BE TO THE EAST AND SOUTHEAST DUE TO WESTERLY WINDS ALOFT STEERING THE STORMS AS THEY BUILD. THE AIRMASS FEEDING INTO THE STORMS WILL BE VERY UNSTABLE...CAUSING THE THUNDERSTORMS TO BECOME STRONG OR SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND PERIODS OF HEAVY RAIN. HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS OF 70 TO 80 MPH AND POSSIBLY SOME TORNADOES WILL BE POSSIBLE. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL COVER LOCATIONS NORTH AND EAST OF A GREELEY TO LIMON LINE...OR MOST OF NORTHEAST COLORADO. ADDITIONAL THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP OVER THE FRONT RANGE FOOTHILLS OF JEFFERSON AND DOUGLAS COUNTIES AND THEN MOVE EASTWARD OVER THE PALMER DIVIDE. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND POSSIBLY TORNADOES. PEOPLE ACROSS NORTHEAST COLORADO SHOULD REMAIN AWARE OF THE EVOLVING WEATHER SITUATION THROUGH THE AFTERNOON. RESIDENTS SHOULD BE PREPARED TO PROTECT PROPERTY AND MOVE TO SAFE SHELTER IF SEVERE THUNDERSTORMS APPROACH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY IS EXPECTED TO BE COOLER AND CLOUDIER...WHICH MAY LIMIT THE THUNDERSTORM CHANCES ON THE PLAINS. SOME THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN. SUNDAY WILL BE WARMER WITH MORE SUNSHINE. HOWEVER...THERE WILL BE ENOUGH MOISTURE WHICH WILL COMBINE WITH INCREASING LIFT FROM AN APPROACHING TROUGH AND SOUTHEAST WINDS ACROSS THE PLAINS FOR A BETTER CHANCE OF THUNDERSTORMS. A FEW STORMS COULD BECOME SEVERE...WITH HAIL AND DAMAGING WINDS POSSIBLE. MONDAY WILL BE DRY...EXCEPT FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS. MOISTURE WILL GRADUALLY INCREASE ACROSS THE OUTLOOK AREA TUESDAY THROUGH THURSDAY WITH AN INCREASING CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS AND A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE FOOTHILLS AND PLAINS. SEVERE STORMS ARE NOT EXPECTED...AND INCREASING SOUTHWEST WINDS ALOFT WILL PROVIDE FOR DECENT STORM MOTION WHICH WILL MINIMIZE THE FLOOD RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 1230 PM ACROSS THE NORTHEAST PLAINS OF COLORADO.
In the hours before
Local storm report, Jun 6, 1:37 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 6 NW CROOK 40.92N 102.88W
06/06/2014 M1.25 INCH LOGAN CO PUBLIC
&&
KBOWENLocal storm report, Jun 6, 1:56 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
156 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 6 NW CROOK 40.92N 102.88W
06/06/2014 M1.25 INCH LOGAN CO PUBLIC
0156 PM HAIL CASTLE ROCK 39.38N 104.85W
06/06/2014 M1.00 INCH DOUGLAS CO PUBLIC
&&
KBOWENLocal storm report, Jun 6, 2:32 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TORNADO 7 S HEREFORD 40.87N 104.30W
06/06/2014 WELD CO LAW ENFORCEMENT
0158 PM TORNADO 3 S GROVER 40.83N 104.23W
06/06/2014 WELD CO LAW ENFORCEMENT
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 17 min |
| Jun 5, 6:13 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 5, 6:42 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jun 5, 7:40 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 35 min |
| Jun 5, 8:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 5, 10:44 PM MDT | Special Weather Statement | BOU | Elbert | 46 min |
| Jun 6, 3:13 AM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jun 6, 3:22 AM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 38 min |
| Jun 6, 3:59 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
| Jun 6, 12:33 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 42 min |
| Jun 6, 1:13 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 47 min |
| Jun 6, 1:29 PM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| Jun 6, 1:38 PM MDT | Tornado Warning | BOU | Douglas | 37 min |
| Jun 6, 1:41 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 34 min |
| Jun 6, 1:50 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| Jun 6, 1:53 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 37 min |
| Jun 6, 1:58 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 28 min |
| Jun 6, 2:08 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 33 min |
| Jun 6, 2:13 PM MDT | Tornado Warning | BOU | Weld | 17 min |
| Jun 6, 2:14 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 31 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 32 min |
| Jun 6, 2:34 PM MDT | Tornado Warning | BOU | Weld | 26 min |
| Jun 6, 2:43 PM MDT | Tornado Warning | BOU | Sedgwick | 32 min |
| Jun 6, 2:48 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Elbert | 27 min |
| Jun 6, 2:50 PM MDT | Tornado Warning | BOU | Weld | 25 min |
| Jun 6, 2:54 PM MDT | Tornado Warning | BOU | Morgan | 36 min |
| Jun 6, 2:56 PM MDT | Tornado Warning | BOU | Morgan, Weld | 19 min |
| Jun 6, 3:05 PM MDT | Tornado Warning | BOU | Logan | 25 min |
| Jun 6, 3:10 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 35 min |
| Jun 6, 3:12 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 33 min |
| Jun 6, 3:19 PM MDT | Flash Flood Warning | BOU | Sedgwick | 3 hr |
| Jun 6, 3:36 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 24 min |
| Jun 6, 4:24 PM MDT | Areal Flood Advisory | BOU | Phillips | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.